# SDR AALA2020022549015

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 57,621 hours, 16,457 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AROUND 3K FEET ON FINAL APPROACH CABIN ALTITUDE STUCK AT 3000 AND WOULD NOT DESEND. SUDDENLY  THE PRESSURIZATION STARTED A 1000/MIN RATE OF DESCENT TO FIELD ELEVATION. CONT. FROM PREVIOUS  SIDE. CABIN AUTO CONTROLLER IN POSITION AUTO. ACCOMPLISHED BITE OF AUTOMATIC CABIN PRESSURE CONTROLLERS IAW MM 21-31-00 NO FAULTS NOTED.
